# SDR AU960309

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: LW120980210
- Condition: Cracked
- Location: Eng,Fuel Dist Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL INJECTION LINES ON NO2, NO3, NO5 AND NO6 CYLINDERS CRACKED  IN AREA OF SOLDER LINE JOINT TO THE FLANGE - FOUND DURINGINSPECTION IAW AD/LYC/90
